MAUDE Adverse Event Report: BD CARIBE LTD. SPINAL NEEDLE BD¿ QUINCKE STYLE 22 GAUGE 5 INCH LONG TYPE; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. SPINAL NEEDLE BD¿ QUINCKE STYLE 22 GAUGE 5 INCH LONG TYPE; ANESTHESIA CONDUCTION NEEDLE
Catalog Number 405148
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that spinal needle bd¿ quincke style 22 gauge 5 inch long type mayo cover was missing from the package.The following information was provided by the initial reporter: material no.405148, batch no.Unknown (provided 17ub1623).It was reported that mayo cover was missing from the package.Per email: reported issue: per rep/customer no mayo cover in pack.
 
Event or Problem Description
It was reported that spinal needle bd¿ quincke style 22 gauge 5 inch long type mayo cover was missing from the package.The following information was provided by the initial reporter: material no.405148 batch no.Unknown (provided 17ub1623).It was reported that mayo cover was missing from the package.Per email: reported issue: per rep/customer no mayo cover in pack.
 
Additional Manufacturer Narrative
H.6.Investigation summary: bd has not been provided with photos or samples for catalog 405148 to investigate for this record.Unfortunately, as a result, bd was unable to verify the reported issue or determine a definitive root cause.Needle 22ga x 5in quincke catalog 405148 is a sterile material, packed individually into a blister.Blister contained a needle with the stylet and a shield cover.No "mayo" cover was sent as part of bd juncos for this catalog.During assembly process, catalog goes to a final stage (station 15) in which shield is assembled onto the cannula.The needle is packed at multivac machine in which has a vision system that inspect 100% the units and rejects if it detects an empty package, missing components (shield or needle/stylet) and/or orientation of the needle.A sterilization impact assessment was performed to evaluate if there is an impact on the sterilization assurance level (sal) when a missing component is reported for catalog 405148.Although the lot is unknown, the sterilization exercises demonstrate that the sterilization process is effective and capable of sterilizing the product at acceptable levels.In conclusion, the reported issue does not represent a single incident that would trigger any correction and preventative action at this time.H3 other text : see section h.10.

Brand Name
SPINAL NEEDLE BD¿ QUINCKE STYLE 22 GAUGE 5 INCH LONG TYPE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key8837718
Report Number2618282-2019-00230
Device Sequence Number11434930
Product Code BSP
UDI-Device Identifier30382904051489
UDI-Public30382904051489
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number405148
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;